CSpace
CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .3.
CHEN, GQ
1986
Source PublicationACTA MATHEMATICA SCIENTIA
ISSN0252-9602
Volume6Issue:1Pages:75-120
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986E212400007
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:89[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28058
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHEN, GQ. CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .3.[J]. ACTA MATHEMATICA SCIENTIA,1986,6(1):75-120.
APA CHEN, GQ.(1986).CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .3..ACTA MATHEMATICA SCIENTIA,6(1),75-120.
MLA CHEN, GQ."CONVERGENCE OF THE LAX-FRIEDRICHS SCHEME FOR ISENTROPIC GAS-DYNAMICS .3.".ACTA MATHEMATICA SCIENTIA 6.1(1986):75-120.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHEN, GQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHEN, GQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHEN, GQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.